# SDR AALA20120320022

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 69,212 hours, 24,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N2508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO, BELOW THE CABIN FLOOR THE INTERCOSTAL WEB HAS 3 CRACKS BETWEEN STATIONS 1200 AND 1220.  INSTALLED NEW INTERCOSTAL PER AARD SRM 51-10-02-0G AND AARD 51-10-05-1.
